Drug-induced dystonia in neuronal ceroid-lipofuscinosis.

Abstract

Neuroleptic-induced tardive dystonia is frequently refractory to therapy. We describe a 13-year-old girl with neuronal ceroid-lipofuscinosis who developed dystonia after beginning treatment with thioridazine for acute psychosis. Although anticholinergic drugs and benzodiazepines were ineffective, the patient improved with baclofen. Patients with certain degenerative diseases of the central nervous system may be at increased risk for the development of drug-induced dystonia, and we caution against the use of neuroleptics in these patients.

Statistics

0500100020132014201520162017
Citations per Year

111 Citations

Semantic Scholar estimates that this publication has 111 citations based on the available data.

See our FAQ for additional information.

Cite this paper

@article{Gospe1986DruginducedDI, title={Drug-induced dystonia in neuronal ceroid-lipofuscinosis.}, author={Sidney M. Gospe and Josip Jankovi{\'c}}, journal={Pediatric neurology}, year={1986}, volume={2 4}, pages={236-7} }